UNIGE document Scientific Article
previous document  unige:12795  next document
add to browser collection
Title

Patterson-Sullivan measures in higher rank symmetric spaces. Mesures de Patterson-Sullivan dans les espaces symétriques

Author
Published in Comptes rendus mathématique. 1997, vol. 324, no. 4, p. 427 - 432
Abstract Let X = G/K be a symmetric space of noncompact type, F a Zariski-dense subgroup of G with critical exponent 3(F). We show that all F-invariant conformal densities of dimension 6(F) (e.g. Patterson-Sullivan densities) have their support contained in a same and single G-orbit on the geometric boundary of X. In the lattice case, we explicitly determine 6(F) and this G-orbit, and we establish the uniqueness of such densities.
Stable URL http://archive-ouverte.unige.ch/unige:12795
Full text
Identifiers
Structures

183 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :